Long story short: after a long break (that was because of health problems) I don’t feel anything when using Aneros (helix syn)
So I’ve bought Aneros helix syn in the late 2019 and since beggining I was achieving amazing effects with dry orgasms, mind blowing waves etc… I took then a break ( I think something like 3 months till late 2020) and then I still was having great time using it. I’ve got to the point where I would feel that amazing ‘twitching’ feeling where your ass would literally ask to put aneros in and as soon as I put it in Ive felt amazing pleasure ..
During that year (2020) I was taking med drug called isotretinoin (skin problems) and had worse libido from time to time but it didn’t really affect my aneros sessions , I could had sex the same day and later in the day still achieve great results.
Then I’ve stopped taking isotretinoin (as my treatment was over) and after 2 weeks I’ve had some diarrhea problems that led to problems with my anus because my skin was dry (isotretinoin side effect). I’ve even visited a doctor to check if I’ve got hemorrhoids or something because the little pain and discomfort in that zone was still present and it lasted some time.
Needless to say I’ve had to stop using aneros for like 3-4 months until I’ve fully healed (also had to stop kegels etc). Now I believe everything is ok I decided to try aneros again and I literally don’t feel anything when using it… doesnt matter if I’m horny or not etc. It’s like the prostate isn’t even there – how is it even possible?
I’m kinda worried I won’t be able to feel anything again which seem rather depressing since I’ve learnt how amazing prostate orgasms can be. Does anyone had similar problems?
I hope everything is understandable as English is not my native language.
Any help is appreciated.Source: https://www.reddit.com/r/aneros/comments/n7wxlf/my_prostate_seems_to_be_dead_after_long_break/